# SDR DL73E980648

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239WA
- Make and model: Boeing 737247
- Aircraft serial: 23187
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Tripped
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT OF 23,000 FEET, CTR FUEL PUMPS WERE TURNED ON AND WE LOST THE NR 1 GEN IN ABOUT 2-3 SECONDS, THE NR 1 BUS OFF AND GEN OFF BUS LIGHTS ILLUM FOLLOWING POM PROCEDURES WE WERE UNABLE TO POWER NR 1 BUS BY LT GEN OR APU.  GEN NR 1 VOLTS AND FREQS PEGGED TO THE LOW SIDE.  CHECKED NR 1 CSD OIL SVC CHECKED GOOD, HAD MT AND LV FAULTS CLEARED FAULTS APU POWERED BOTH LT/RT BUSSES NML.  RESET NR 1 GEN, RAN BOTH ENG GEN SYS XFERS POWER SEVERAL TIMES, CKS NML LT GEN AND BUS OPN CKS NML.
